# SDR CALA2020062051016

- Difficulty date: June 11, 2020
- Submitted: June 20, 2020
- Operation: Air carrier
- Aircraft: N68822
- Make and model: Boeing 737-900ER
- Aircraft serial: 42178
- Aircraft time: 21,231 hours, 7,686 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A31121
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH SCRAPED PAINT REPORTED AND CONFIRMED APPROX.3 FEET FWD OF MAIN CABIN DOOR OPENING AND LOCATED APPROX. 6 FEET ABOVE REF L/P 7961636 AND EC/RA #5330-06441. CUT OUT DAMAGE AND INSTALLED REPAIR DOUBLER PER EC/RA#5331-02679 ,PART 1. INITIATED DIP TO "ACCOMPLISH INSPECTION REQUIREMENTS PE R PART 2 OF EC/RA#5331-02679 ON OR BEFORE THE AIRCRAFT REACHING 50,000 TOTAL FLIGHT CYCLES BUT BEFORE 44,000 TOTAL AIRPLANE FLIG HT CYCLES FOR INSPECTION REQUIREMENTS". SEE FLEET CYCLE L/P97442 72 FOR ALL WORK ACCOMPLISHED. DIP VERBAGE SHOULD READ "ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2 OF EC/RA#5331-02679 ON OR BEFORE THE AIRCRAFT REACHING 50 ,000 TOTAL FLIGHT CYCLES.PLANNING TO CONTACT ENGINEERING AFTER 4 3,000 TOTAL AIRPLANE FLIGHT CYCLES BUT BEFORE 44,000 TOTA L AIRPLANE FLIGHT CYCLES FOR THE INSPECTION REQUIREMENTS". 5331-02679 ON OR BEFORE THE AIRCRAFT REACHING 50,000 TOTAL FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 43,000 TOTAL AIRPLANE FLIGHT CYCLES BUT BEFORE 44,000 TOTAL AIRPLANE FLIGHT CYCLES FOR THE INSPECTION REQUIREMENTS IN REFERENCE WITH ECRA 5331-02679 ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2 OF EC/RA TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
